# SDR AALA201711079038

- Difficulty date: November 3, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N922NN
- Make and model: Boeing 737823
- Aircraft serial: 29574
- Aircraft time: 15,192 hours, 5,994 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Faulty
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  GEAR DID NOT RETRACT AFTER TAKEOFF. CYCLED MANUAL GEAR EXTENSION ACCESS DOOR AND GEAR RETRACTED NORMAL. THE FLIGHT CONTINUED TO MIA WITHOUT FURTHER INCIDENT.  FOUND CONDITION ATTRIBUTED TO MANUAL EXTENSION SWITCH S1060 IN THE DOOR OPEN POSITION.  IAW 32-30-00 FIM AS POSSIBLE CAUSES. VERIFIED NORMAL POSITION OF MANUAL GEAR EXTENSION ACCESS DOOR AND NO OBSTRUCTION ON SWITCH.
